# SDR WX0A071953

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054763
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT CTR SEAT TRACK GOUGED IN MULTIPLE AREAS STATION 625.  CUT OUT DAMAGED SECTION OF SEAT TRACK STATION 600 TO STATION 693.  LOCATED, DRILLED & INSTALLED SPLICE REPAIRS IAW SRM 53-05 FIGURE 4F.  WORK ACCOMPLISHED ON WO 221607 M301 ITEM  603 & WO 1010868-2700-0204
